RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 88–89 (Mi iimi41)

Functional differential continuous-discrete systems

V. P. Maksimov

Perm State National Research University

Abstract: Linear functional differential systems with continuous and discrete times are considered. The formulations of general boundary value problems and control problems are given. Necessary and sufficient conditions of the solvability to the problems are obtained. It is shown that the systems under consideration are covered by the Theory of abstract functional differential equation by N. Azbelev and L. Rakhmatullina.

Keywords: functional differentail equations, continuous-discrete systems, boundary value problems, control problems.

UDC: 517.929

MSC: 34K10, 34K20, 34K30

Received: 14.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025